Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Had ICSI treatment previously. Currently having painful cramps, brown discharges. Chances of pregnancy?

Hello Drs. I had an icsi treatment last nov 11 and now im having very light bleeding ( once this morning and a few Brown discarriages today and yesterday)but my cramp is very painful. So i lay down to ease the pain but my concern is i have to take the pregnancy test on the 26 of nov. Can any one please tell me what is this cramp all about? And do i have à chance of getting pregnant? What should i do ? Thank u so much. YYYY@YYYY
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Infertility Specialist 's  Response
Hi,
Cramps can be due to many reasons. It can be due to urinary infection, constipation OR uterine cramps. If its not uterine cramp it has nothing to do with success of IVF(getting pregnant). Just continue the medicines prescribed to you till the date (26th November). Final result will be out only on 26th Nov.
Wish you good luck.
Answered: Sat, 24 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor